# SDR SWAA2021110425170

- Difficulty date: September 30, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BS 1016-1040 LBL 6- LBL 9 W/L 306.5 ; / [01] REMOVED CORROSION AT DOUBLER BS.1016+20 TO BS.1040 LBL.5 TO LBL.9 REWORK DIMENSION L:7' X W:3' IAW SRM 51-10--02; [02] REMOVER 5EA RIVETS AT DUOBLER IAW SRM 51-40-02; [03] REMOVED CORROSION AT DOUBLER BS.1016+20 TO BS.1016+23 LBL.5 TO LBL.9 REWORK DIMENSION L:4' X W:33' IAW SRM 51-10--02; [04] CERTIFIED; [05] REMOVED CORROSION AT DOUBLER BS.1016+20 TO BS.1016+23 LBL.5 TO LBL.9 REWORK DIMENSION L:4' X W:3' IAW SRM 51-10--02; [06] CERTIFIED; [07] VERIFIED CORRECTIVE ACTION STEP 5; [08] REQUIRED NDT INSPECTION AT AREA FOR FREE CRACK CONDITION; OPEN HOLE AND UT REMNANT THICKNESS; [09] HFEC INSPECTED DOUBLER BLENDOUT AREA; IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [10] HFEC INSPECTED OPEN HOLES IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [11] HFEC INSPECTED COUNTERSINKS IAW B737 NDTM P6; 53-30-00 PROC 3. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [12] UT INSPECTED DOUBLER BLENDOUT AREA IAW B737 NDTM P4; 51-00-00 PROC 2. REMAINING MAT. 0.036 TOOL ID ATS2342; E650; [13] VERIFIED DAMAGED REPAIRED PER EA 21-153-02996 REV: A.; [14] VERIFIED DAMAGE REPAIRED PER EA 21-153-02996; REV A
